MathSciNet Relay Station
MathSciNet bibliographic data
MR777905 53C20
Eschenburg, Jost; Heintze, Ernst An elementary proof of the Cheeger-Gromoll splitting theorem. Ann. Global Anal. Geom. 2 (1984), no. 2, 141–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement